RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fraguela Collar, Andrés

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:157
Abstract pages:837
Full texts:361
References:86

http://www.mathnet.ru/eng/person22801
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225400

Publications in Math-Net.Ru
1991
1. A. Fraguela Collar, “Sufficient conditions of non-almost-periodicity for the solutions of S. L. Sobolev's equations”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  92–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 239–241  isi
2. A. Fraguela Collar, “Some questions of the spectral theory of operator-matrices”, Mat. Zametki, 50:2 (1991),  157–159  mathnet  mathscinet  zmath; Math. Notes, 50:2 (1991), 881–883  isi
3. A. Fraguela Collar, “The principle of limiting absorption for operators of Schrödinger type and an application of it to the Cauchy–Poisson problem with a cylindrical bottom”, Uspekhi Mat. Nauk, 46:3(279) (1991),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:3 (1991), 221–222  isi
1989
4. A. Collar, “On the problem of the motion of an ideal fluid in an unbounded elastic basin”, Differ. Uravn., 25:8 (1989),  1417–1426  mathnet  mathscinet; Differ. Equ., 25:8 (1989), 1013–1021
1986
5. A. Fraguela, “Unsteady waves over an underwater elastic ridge”, Dokl. Akad. Nauk SSSR, 287:6 (1986),  1325–1329  mathnet  mathscinet  zmath
6. A. Fraguela Collar, “On perturbation of a polyharmonic operator by delta-like potentials”, Mat. Sb. (N.S.), 130(172):3(7) (1986),  386–393  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:2 (1987), 389–396
1981
7. A. Fraguela Collar, “Perturbation of a polyharmonic operator by a potential of delta-function type”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 71–72  isi
1979
8. A. Fraguela Collar, “On the perturbation of a polyharmonic operator by potentials with small supports”, Dokl. Akad. Nauk SSSR, 245:1 (1979),  34–36  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020